MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400164
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing reoccurring incontinence.A cystoscopy was performed, and it was noticed that the artificial urinary sphincter (aus) did not have a complete coaptation.The aus system was removed and replaced.No further patient complications were reported.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.Updated b7 other with etiology.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16901925
Report Number2124215-2023-22706
Device Sequence Number15162801
Product Code EZY
UDI-Device Identifier00878953000756
UDI-Public00878953000756
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72400164
Device Catalogue Number72400164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale